# SDR MASA2025042400027

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N86350
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 170000663
- Aircraft time: 16,363 hours, 10,043 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Overpressured
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVER PRESSURE W/MULTI-FAILURES/EMER DECLARED- RETURNED TO FIELD- ACCOMPLISHED E175 FIM TASKS 36-14-00-810-808-A & 36-11-00-811-A AND PERFORMED ENG PNEUMATIC BLEED SYS OPS CK I/A/W E175 AMM 36-11-00-710-801-A. OPS/LEAK CHKS GOOD. FOUND TO BE TRANSITORY CONDITON. FAULTS CLEARED. NO FURTHER DEFECTS NOTED
